Skip to main content

Should I take Norvasc and Bystolic together?

Answers

masso 10 May 2021

Hello,

Both medications are prescription only and must be taken as prescribed by your DR..
If you want to make changes I suggest you ask your DR. first.

Interactions between your drugs
Moderate
amLODIPine nebivolol
Applies to: Norvasc (amlodipine), Bystolic (nebivolol)

Nebivolol and amLODIPine may have additive effects in lowering your blood pressure and heart rate. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart beat. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

https://www.drugs.com/interactions-check.php?drug_list=172-78,2788-12478

Again, talk to your Dr..

Regards, masso

Votes: +0
Drugs.com free discount card

Related topics

bystolic, norvasc, high blood pressure, mitral valve prolapse

Further information

Similar questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.